# SDR ASAA0742011

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 37,094 hours, 20,379 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274824565C274
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LEFT HORIZONTAL STABILIZER TIP DUE TO CONTACT FROM AC PUSHING BACK.  REFERENCE SDR ASAA0742008. TEMPORARY REPAIR TO LEFT HAND HORIZONAL STAB TIP REPAIRED IAW CASCADE ERO 7152 AND EA 5510 01304.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 6 MONTHS.
